Toxic shock syndrome

What is Toxic shock syndrome?

Toxic shock syndrome is a severe disease that involves fever and shock.Problems with the Toxic shock syndrome is caused by a toxin produced by certain types of Staphylococcus bacteria. A similar syndrome, called toxic shock-like syndrome (TSLS), can be caused by Streptococcal bacteria.

Questions and answers on "Toxic shock syndrome"

Hi,
I left a tampon in for 36 hours and am not feeling well today. I pulled it out around 2:00 last night. My symptoms are mild and I do not have a...

doctor1 MD

Brief Answer:
Without fever unlikely to have.You can wait..

Detailed Answer:
Hello Melquist55

Welcome to Healthcaremagic.

Toxic shock syndrome is a...

Read Full Thread   Ask a Doctor Now

Hello, I am 19 years old and I started my period the evening of July 4th so later that night I got a huge headache. In the morning July 5th I did...

doctor1 MD

Brief Answer:
Yes, it could be Toxic shock syndrome.

Detailed Answer:
Hello,

Thanks for consulting us.

Although you can have these symptoms...

Read Full Thread   Ask a Doctor Now

I'm afraid I might have toxic shock syndrome, I recently had my period for a month and wore tampons a lot, I have had headaches and now a rash but...

doctor1 MD

If you doubt, go immediately to the doctor.

You should start anti staphylococcus drugs for the same...

Read Full Thread   Ask a Doctor Now

Recent questions on  Toxic shock syndrome

doctor1 MD

Hello, I've been getting a high fever every time I'm on my 4th or 5th day of my period for the past few months. I have really bad periods. Heavy...

doctor1 MD

Greetings last Wednesday I woke up to find that my cheeks were red, like a sunburn (it was not)underneath my eyes were I want to say puffy but what...

doctor1 MD

Hi. I've been itching all over since a couple of hours ago. I can't think of anything I'm allergic to, but I just started my period a few months...

doctor1 MD

I'm afraid I might have toxic shock syndrome , I recently had my period for a month and wore tampons a lot, I have had headaches and now a rash but...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications